# SDR UALA2010052401734

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,090 hours, 9,353 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA EMERGENCY LIGHTS ON SEAT 1A ARE BROKEN.  REPLACED EMERGENCY LIGHTS. CHECKS GOOD.
